MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TPRLC 133 FP TYPE1 PPS HO 17.0; PROSTHETIC, HIP

ZIMMER BIOMET, INC. TPRLC 133 FP TYPE1 PPS HO 17.0; PROSTHETIC, HIP
Model Number N/A
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Codes Failure of Implant (1924); Unequal Limb Length (4534)
Date of Event 12/03/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: 650-1057 cer bioloxd option hd 36mm lot number 2904520, 650-1066 cer opt type 1 tpr sleve 0mm lot number 2920994, 010000860 g7 neutral e1 liner 36mm h lot number 6109006, 110017108 g7 finned 4 hole shell 62h lot number 3972309.The device will not be returned for analysis as it¿s location is not known; however, an investigation of the reported event is in progress.Once the investigation is completed, as supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported pt underwent a revision procedure 9 months post-implantation due to an undersized stem with minor subsidence.The femoral head and acetabular liner were replaced.No additional complications have been reported.There is no additional information available at the time of this report.
 
Event or Problem Description
There is no update to the prior event description provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected.H6: component code: mechanical (g04) - stem.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Complaint confirmed based on review of medical records.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: short leg deformity right hip, trendelenburg lurch.Component subsidence of right femur, bone ingrowth.Stable well fixed femoral component.Well positioned and well-fixed acetabular component.Right leg measured 14mm of leg length discrepancy with the left.Taper was undamaged and showed no signs of corrosion.No pain.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.H6 component code: mechanical (g04) - stem.Review of complaint history found no additional related issues for this/these item and the reported part and lot combination.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: healed well, no pain 5 years post operation.The additional information does not change the outcome of the previous investigation.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
There is no update to the prior event description provided.

Brand Name
TPRLC 133 FP TYPE1 PPS HO 17.0
Common Device Name
PROSTHETIC, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16691684
Report Number0001825034-2023-00762
Device Sequence Number15302948
Product Code LZO
UDI-Device Identifier00880304499157
UDI-Public(01)00880304499157(17)251028(10)3661564
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K200196
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/28/2025
Device Model NumberN/A
Device Catalogue Number51-101170
Device Lot Number3661564
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2023
Supplement Date Received by Manufacturer07/03/2023
04/05/2024
Initial Report FDA Received Date04/06/2023
Supplement Report FDA Received Date07/07/2023
04/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/28/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age61 YR
Patient SexMale
Patient Weight106 KG
Patient EthnicityNon Hispanic
Patient RaceWhite